MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION VITALIO?; Implantable Pacemaker

BOSTON SCIENTIFIC CORPORATION VITALIO?; Implantable Pacemaker
Model Number K273
Medical Device Problem Code Pacing Problem (1439)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/15/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that this pacemaker was checked by the health care professional (hcp) applying a magnet over it, without observing a change in rate.This could be linked to device in end of life or safety mode, but neither was not confirmed.The pacemaker remains in service.No adverse patient effects were reported.
 
Additional Manufacturer Narrative
This product investigation is still in progress.This report will be updated when product investigation is complete.A gfe follow up was created as the health care provider first and last names are not known.

Brand Name
VITALIO?
Common Device Name
Implantable Pacemaker
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
Boston Scientific Corporation
4100 hamline avenue north
saint paul MN 55112 -579
Manufacturer Contact
mark mischke
4100 hamline avenue north
saint paul, MN 55112
+1(612)875-7234
MDR Report Key50601120
Report Number2124215-2026-46870
Device Sequence Number21515694
Product Code LWP
UDI-Device Identifier00802526516962
UDI-Public(01)00802526516962(17)150723
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
N970003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date07/23/2015
Device Model NumberK273
Device Catalogue NumberK273
Device Lot Number100784
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/04/2026
Date Device Manufactured07/26/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age70 YR
Patient SexFemale